Asian Journal of Information Technology

Year: 2006
Volume: 5
Issue: 1
Page No. 20 - 23

On Matching Polynomials of a Simple Hexagonal Lattice

Authors : S. A. Wahid

Abstract: A recurrence relation is derived for the matching polynomial of a 2 x n hexagonal lattice.Explicit formulae are then obtained for the first ten and the final four coefficients.

How to cite this article:

S. A. Wahid , 2006. On Matching Polynomials of a Simple Hexagonal Lattice. Asian Journal of Information Technology, 5: 20-23.

Design and power by Medwell Web Development Team. © Medwell Publishing 2022 All Rights Reserved